# SDR REXA2022062201327

- Difficulty date: May 29, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH6703135755
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT F.S. 349.00 BETWEEN STGR 26L-25R HAS MULTIPLE SPOTS OF CORROSION.	REPLACED FRAME AT F.S. 349.00, STGR 26L-25R IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
